Cart (Loading....) | Create Account
Close category search window

Estimation of Pr (Y < X) for the Pareto Distribution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Beg, M.Afzal ; Department of Mathematics; Monash University; Clayton, Victoria 3168 AUSTRALIA. ; Singh, Naunihal

The Blackwell-Rao and Lehmann-Scheffé theorems are used to derive the minimum variance s-unbiased estimator of P ¿ Pr {Y < X} when the s-independent r.v.'s X and Y follow the 2-parameter Pareto distribution using censored samples. Estimators of P are also obtained using Bayesian and maximum likelihood methods. Performance of the three estimators for moderate samples is studied by Monte Carlo simulation.

Published in:

Reliability, IEEE Transactions on  (Volume:R-28 ,  Issue: 5 )

Date of Publication:

Dec. 1979

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.